# SDR SWAA2025122342072

- Difficulty date: December 2, 2025
- Submitted: December 23, 2025
- Operation: Air carrier
- Aircraft: N469WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 33859
- Aircraft time: 70,885 hours, 42,596 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support Angle
- Condition: Cracked
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK ON SUPPORT ANGLE LOCATED BS 695 LBL 24.75 WE 208.1 AT PASSENGER CABIN.   REPLACED SUPPORT ANGLE LOCATED BS 695 LBL 24.75 WL 208.1 AT PASSENGER CABIN IAW SRM 51-10-02, ITEM 9, AND DWG 273A9110, SHEET 6, REV A.
